# SDR SWIA202265151

- Difficulty date: March 1, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: Grooved
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER #3 HINGE BOLT AND FLOATING BUSHINGS ARE GROOVED.   (C CHECK RO 3-21-22)   REPLACED RUDDER #3 HINGE BOLT AND FLOATING BUSHINGS ON RACK. REFERENCE CP 24320822 FOR FINAL INSTALL. REF EMB 175 AMM 27-21-05
